# SDR DALA2023032802381

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 TOOL MARK ON STABILIZER STRAP BTW 1480 AND STA 1520 CEILING AREA RBL 16.5 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00235. AREA WAS REPAIRED PER B757-200 SRM. (2688120)
